MathSciNet Relay Station
MathSciNet bibliographic data
MR322828 (48 #1189) 54F45
Hall, Japheth, Jr. Covering dimension in finite-dimensional metric spaces. Proc. Amer. Math. Soc. 41 (1973), 274–277.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement